Alert archive / Missouri / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 22, NWS St. Louis, MO

March 27, 20206 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 27, 2020, 10:53 PM CDT for 6 counties in Missouri. It was in force for 41 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2020, 10:53 PM CDT (03:53 UTC)
Expired
Mar 27, 2020, 11:34 PM CDT
In force
41 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
3.0 in
Wind
60.0 mph

Counties Callaway County, MO, Franklin County, MO, Gasconade County, MO, Montgomery County, MO, Osage County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 64 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 11:10 PM CDTHAIL 2.752 Sse Big Spring, MOTIME ESTIMATED BY RADAR.
Mar 27, 11:19 PM CDTHAIL 13 W Warrenton, MOREPORT FROM MPING: QUARTER (1.00 IN.) TIME ESTIMATED FROM RADAR.
Mar 27, 11:26 PM CDTHAIL 13 W Warrenton, MOREPORT FROM MPING: QUARTER (1.00 IN.).
Mar 27, 11:27 PM CDTHAIL 1.751 Ene Warrenton, MOOBSERVATION TAKEN JUST OFF HWY AA APPROXIMATELY 1 MILE NORTH OF N SERVICE ROAD E.
Mar 27, 11:28 PM CDTHAIL 2.752 N Warrenton, MOLOTS OF GOLF BALL TO AT LEAST BASEBALL HAIL.
Mar 27, 11:29 PM CDTHAIL 24 Se Jonesburg, MO
Mar 27, 11:30 PM CDTHAIL 1.253 W Wright City, MOTIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 10:16 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1120 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

561 
WUUS53 KLSX 280353
SVRLSX
MOC027-071-073-139-151-219-280445-
/O.NEW.KLSX.SV.W.0022.200328T0353Z-200328T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1053 PM CDT Fri Mar 27 2020

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southern Montgomery County in east central Missouri...
  East central Callaway County in central Missouri...
  Northwestern Franklin County in east central Missouri...
  Northeastern Osage County in central Missouri...
  Warren County in east central Missouri...
  Northern Gasconade County in east central Missouri...

* Until 1145 PM CDT.

* At 1052 PM CDT, a severe thunderstorm was located over Chamois,
  moving east at 55 mph.

  This is a very dangerous storm.

  HAZARD...Three inch hail and 60 mph wind gusts.

  SOURCE...Trained weather spotters. This storm has a history of 
           very large hail to 3 inches in diameter.

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles.

* Locations impacted include...
  Warrenton, Wright City, Hermann, New Haven, Marthasville,
  Jonesburg, Truesdale, Innsbrook, Big Spring, Treloar, Foristell,
  Gasconade, Berger, Rhineland, Morrison, McKittrick, Portland,
  Americus and Holstein.

This includes Interstate 70 in Missouri between exits 188 and 200.
 
This also includes Deutschheim Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building,  and stay away from
windows.

&&

LAT...LON 3860 9173 3882 9173 3887 9096 3861 9098
TIME...MOT...LOC 0352Z 260DEG 49KT 3867 9176 

HAIL...3.00IN
WIND...60MPH
 
$$

Glass
3 follow-up statements
229 
WWUS53 KLSX 280405
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1105 PM CDT Fri Mar 27 2020

MOC027-071-151-280414-
/O.CAN.KLSX.SV.W.0022.000000T0000Z-200328T0445Z/
Callaway MO-Franklin MO-Osage MO-
1105 PM CDT Fri Mar 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CALLAWAY...
NORTHWESTERN FRANKLIN AND NORTHEASTERN OSAGE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Missouri.

LAT...LON 3866 9164 3883 9164 3887 9096 3866 9098
TIME...MOT...LOC 0404Z 259DEG 53KT 3874 9149 

$$

MOC073-139-219-280445-
/O.CON.KLSX.SV.W.0022.000000T0000Z-200328T0445Z/
Montgomery MO-Warren MO-Gasconade MO-
1105 PM CDT Fri Mar 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHERN MONTGOMERY...WARREN AND NORTHERN GASCONADE COUNTIES...

At 1104 PM CDT, a severe thunderstorm was located near Big Spring,
moving east at 60 mph.

This is a very dangerous storm.

HAZARD...Three inch hail and 60 mph wind gusts.

SOURCE...Trained weather spotters. This storm has a history of very 
         large hail to 3 inches in diameter.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Warrenton, Wright City, Hermann, Jonesburg, Truesdale, Innsbrook, Big
Spring, Foristell, Gasconade, Berger, Rhineland, Morrison, McKittrick
and Americus.

This also includes Deutschheim Historic Site.
 
This includes Interstate 70 in Missouri between exits 188 and 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3866 9164 3883 9164 3887 9096 3866 9098
TIME...MOT...LOC 0404Z 259DEG 53KT 3874 9149 

HAIL...3.00IN
WIND...60MPH
 
$$

Glass
700 
WWUS53 KLSX 280417
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1117 PM CDT Fri Mar 27 2020

MOC073-139-280426-
/O.CAN.KLSX.SV.W.0022.000000T0000Z-200328T0445Z/
Montgomery MO-Gasconade MO-
1117 PM CDT Fri Mar 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONTGOMERY AND
NORTHERN GASCONADE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Missouri.

LAT...LON 3884 9142 3885 9130 3884 9130 3884 9127
      3885 9126 3887 9096 3871 9098 3871 9142
TIME...MOT...LOC 0416Z 261DEG 49KT 3880 9130 

$$

MOC219-280445-
/O.CON.KLSX.SV.W.0022.000000T0000Z-200328T0445Z/
Warren MO-
1117 PM CDT Fri Mar 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR CENTRAL WARREN COUNTY...

At 1116 PM CDT, a severe thunderstorm was located near Jonesburg,
moving east at 55 mph.

This is a very dangerous storm.

HAZARD...Three inch hail and 60 mph wind gusts.

SOURCE...Trained weather spotters. Numerous reports to very large 
         hail to 3 inches in diameter.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Warrenton, Wright City, Jonesburg, Truesdale, Innsbrook and
Foristell.

This includes Interstate 70 in Missouri between exits 188 and 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3884 9142 3885 9130 3884 9130 3884 9127
      3885 9126 3887 9096 3871 9098 3871 9142
TIME...MOT...LOC 0416Z 261DEG 49KT 3880 9130 

HAIL...3.00IN
WIND...60MPH
 
$$

Glass
416 
WWUS53 KLSX 280434
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1134 PM CDT Fri Mar 27 2020

MOC219-280443-
/O.CAN.KLSX.SV.W.0022.000000T0000Z-200328T0445Z/
Warren MO-
1134 PM CDT Fri Mar 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WARREN COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Missouri.

LAT...LON 3884 9142 3885 9130 3884 9130 3884 9127
      3885 9126 3887 9096 3871 9098 3871 9142
TIME...MOT...LOC 0432Z 260DEG 49KT 3884 9099 

$$

Glass

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 9:18 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Mar 27, 9:18 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion...Updated
National Weather Service Saint Louis MO
918 PM CDT Fri Mar 27 2020

.UPDATE...
Issued at 915 PM CDT Fri Mar 27 2020

Strong to severe storms have developed over central Missouri
along the quasi-stationary front. Latest objective analysis is
showing that the MUCAPES have increased into the 1000-2000+ J/kg
range with deep layer shear of 70-80KTS. This latest development
is occurring as a 35kt low level jet has intersected the front.
Expect these storms to continue to develop and move quickly
northeast across central and east central Missouri into southwest
Illinois. RAP mass fields and CAMS still support thunderstorms
becoming more numerous late this evening into the overnight across
northeast Missouri into west central Illinois as the front begins
to lift north. Still expect the rain to decrease in areal extent
late tonight as the low level jet veers.

Britt

&&

.SHORT TERM...  (Through Late Saturday Night)
Issued at 455 PM CDT Fri Mar 27 2020

Quasi-stationary has moved very little today and was located
roughly along I-70 late this afternoon. Latest objective analysis
was showing MLCAPES of 1000-2000 J/kg with deep layer shear values of
70kts. Forecast from the RAP are depicting that these values will
develop across central and east central Missouri as well as
southwest Illinois by early evening. Severe thunderstorms have
developed over southwest Missouri in this unstable airmass. The
CAMS have been fairly consistent today in developing thunderstorms
along the front by early-mid evening. This will occur as the RAP
is showing a 35 kt low level jet intersecting the front. Given the
amount of shear/instability available in addition to the
700-500mb lapse rates in the 7-8C/km range, expect the primary
threat to be large hail, with damaging winds and a tornado or two
also possible in the vicinity of the front. These storms will
spread across northeast Missouri and west central Illinois
overnight before chances decrease by 12Z as the low level jet
veers. A few storms tonight may also produce locally heavy
rainfall, particularly where any storms can train.

Focus then switches to tomorrow when an upper low moves across the
Plains which will bring large scale ascent to Missouri and
Illinois during the afternoon and early evening. It will also
cause an attendant front to move east across the CWA during the
late afternoon and evening. Forecast MLCAPES ahead of the front
will be around 2000 J/kg with deep layer shear around 80kts which
be favorable for supercells. Greatest threat will be over
northeast Missouri and west central Illinois which will be closest
to the retreating warm front and CAMS is showing the most
discrete cells, particularly given the orientation of the deep shear
vector to the front. Will continue to message all severe hazards
tomorrow afternoon and early evening.

Will continue to mention that straight line wind gusts outside of
thunderstorms will be in the 35-45 mph range given the tight
pressure gradient associated with the deep surface low that will
move from the Plains into the Upper Midwest. Winds will continue
to be breezy Saturday night into Sunday.

Temperatures will remain above normal through Saturday night.
Expect the warm front to move north of the area on Saturday, so
with sun during the afternoon, still expect highs in the mid 70s-
low 80s.

Britt

.LONG TERM...  (Sunday through Next Friday)
Issued at 455 PM CDT Fri Mar 27 2020

Sunday into Monday continues to look mainly dry as both the GEFS
and EPS show a upper ridge/surface high moving across the area.
The next chance for showers will be on Monday into Tuesday as a
upper trough moves out of the western CONUS and across Missouri
and Illinois.

Britt

&&

.AVIATION...  (For the 00z TAFs through 00z Saturday Evening)
Issued at 641 PM CDT Fri Mar 27 2020

Showers and thunderstorms are expected to continue to develop
across the area this evening into the overnight hours. This
activity is expected to affect all of the terminals mid-late
evening, with showers persisting into the overnight hours. These
showers and storms will bring MVFR/possible IFR conditions with
possible hail and wind gusts over 35KTS.  Storms will move out of the
area after 12Z with low chances for showers and possible MVFR
conditions through 18Z. There will be another chance of
thunderstorms ahead of a cold front on Saturday afternoon. Winds
will gust to 30KTS ahead of this front on Saturday afternoon.

SPECIFICS FOR KSTL:

Thunderstorms are expected to develop at or near the terminal by
01Z and persist through 06Z with lesser chances between 06-12Z.
The strongest storms may produce hail and wind gusts in excess of
35KTS. Mainly dry and VFR conditions are expected tomorrow
morning, though there is another chance of thunderstorms after 21Z
on Saturday. Wind gusts will be near 30KTS on Saturday afternoon.
Dry and VFR conditions are expected after 00Z.

Britt

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 27, 3:28 PM CDT, 7 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
328 PM CDT Fri Mar 27 2020

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-282030-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
328 PM CDT Fri Mar 27 2020

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely across tonight, mainly across parts of
central, east central, and northeast Missouri as well as west central
and southwest Illinois. A few severe storms of these storms could be
severe with the main threat being large hail, with damaging winds and
a tornado or two also possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Severe storms are expected Saturday afternoon into the early evening
with the greatest threat across northeast Missouri and west central
Illinois. These storms may contain very large hail, tornadoes, and
damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight. Spotters are encouraged to
report any severe weather, if observed, to the National Weather
Service.

Britt

In the hours before

Local storm report, Mar 27, 10:45 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 PM CDT FRI MAR 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             1 W SAINT MARTINS       38.60N 92.35W
03/27/2020  E1.00 INCH       COLE               MO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.) TIME
            ESTIMATED FROM RADAR.

&&

MRM
Local storm report, Mar 27, 10:47 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1047 PM CDT FRI MAR 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     HAIL             3 SE ELSTON             38.59N 92.28W
03/27/2020  E0.75 INCH       COLE               MO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

MRM
Local storm report, Mar 27, 10:48 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1048 PM CDT FRI MAR 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             RUSSELLVILLE            38.51N 92.44W
03/27/2020  E0.88 INCH       COLE               MO   TRAINED SPOTTER

&&

MRM
Local storm report, Mar 27, 10:49 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1049 PM CDT FRI MAR 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             4 SE SAINT MARTINS      38.56N 92.29W
03/27/2020  E0.50 INCH       COLE               MO   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

&&

MRM
Local storm report, Mar 27, 10:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1050 PM CDT FRI MAR 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             1 NW JEFFERSON CITY     38.58N 92.20W
03/27/2020  M2.00 INCH       COLE               MO   TRAINED SPOTTER

&&

BRITT
Local storm report, Mar 27, 10:53 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1053 PM CDT FRI MAR 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             1 NE JEFFERSON CITY     38.58N 92.18W
03/27/2020  M3.00 INCH       COLE               MO   EMERGENCY MNGR

            MULTIPLE DENTS IN VEHICLES, WINDSHIELDS
            BUSTED OUT.

&&

MRM

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 8:59 PM CDTSevere Thunderstorm WarningLSXCole, Franklin, Gasconade, Osage46 min
Mar 27, 9:50 PM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau40 min
Mar 27, 10:21 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Osage39 min
Mar 27, 11:20 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren40 min
Mar 27, 11:43 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles47 min
Mar 28, 11:59 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Washington46 min
Mar 28, 12:03 PM CDTTornado WarningLSXIron, Washington42 min
Mar 28, 12:45 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois21 min
Mar 28, 3:23 PM CDTWind AdvisoryLSXAudrain, Boone, Callaway, Knox, Lewis, Lincoln and 10 more26 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.